Abstract

    Open Access Short Communication Article ID: AMP-6-167

    Boundary value problem for the third-order equation with multiple characteristics

    Djumaniyazova Khilola Atamuratovna and Khashimov Abdukomil Risbekovich*

    The article constructs a unique solution to a tertiary-order equation with multiple characteristics with boundary conditions that include all possible local boundary conditions. The uniqueness of the solution of boundary value problems is proved by the method of integral equations using the sign-definiteness of quadratic forms. When proving the existence of a solution to the problem, Green's function method, the theory of integral equations and potentials are used.

    Keywords:

    Published on: Jan 6, 2023 Pages: 1-3

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000067
    CrossMark Publons Harvard Library HOLLIS Search IT Semantic Scholar Get Citation Base Search Scilit OAI-PMH ResearchGate Academic Microsoft GrowKudos Universite de Paris UW Libraries SJSU King Library SJSU King Library NUS Library McGill DET KGL BIBLiOTEK JCU Discovery Universidad De Lima WorldCat VU on WorldCat

    Indexing/Archiving

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP

    Google Reviews 11